# SDR DHL200080543C

- Difficulty date: August 1, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT- CENTER UPPER PART INTERCOSTAL SHOWS (5) IMPROPER REPAIRS FROM STA 1400.00 TO STA 1440.00.  REMOVED IMPROPER INTERCOSTAL IAW SRM 51-1-21, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-1-21, PG 1.
